Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Rifampicin-induced lupus erythematosus

Patel, Girish Khandubhai and Anstey, Alexander Vincent 2001. Rifampicin-induced lupus erythematosus. Clinical and Experimental Dermatology 26 (3) , pp. 260-262. 10.1046/j.1365-2230.2001.00809.x

Full text not available from this repository.

Abstract

Rifampicin has been prescribed throughout the world for over 20 years, yet only four cases of rifampicin-induced lupus erythematosus (LE) have been reported. Rifampicin-induced LE is associated with combination therapy with clarithromycin or ciprofloxacin. These drugs are all metabolized through the cytochrome P450 liver enzyme system and combined usage may lead to higher rifampicin blood levels. Drug-induced LE differs from systemic LE; cutaneous manifestations, although uncommon, are an important clue to the diagnosis. We report a case of rifampicin-induced LE presenting with florid cutaneous features.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Biosciences
European Cancer Stem Cell Research Institute (ECSCRI)
Medicine
Subjects: R Medicine > R Medicine (General)
R Medicine > RL Dermatology
Publisher: Wiley-Blackwell
ISSN: 0307-6938
Last Modified: 04 Jun 2017 04:20
URI: http://orca-mwe.cf.ac.uk/id/eprint/37029

Citation Data

Cited 8 times in Google Scholar. View in Google Scholar

Cited 12 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item